# SDR ASAA2023082244721

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 36,442 hours, 11,520 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FLT DIRECTOR SWITCH DOES NOT TURN ON FDM FLAG IN CAPT PFD. GROUNDED - YES. REF LP 60665528, FOUND FCC A INOP. PERFORMED BITE LIBRARY TEST 60.51 AFTER RESETTING BOTH FCCS, ALL DEFECTS CLEARED. CAT III STATUS RESTORES. A/C OK FOR SERVICE.
